# SDR SWAA2024091034579

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strip
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 UPPER INBD CUBBY SLIDE STRIP NOT SECURED TO FLOOR OF COMPARTMENT.<[01] SECURED G2 INBD CUBBY SLIDE STRIP TO FLOOR OF COMPARTMENT AS PER B737 SOPM 20-50-12.;[02] VERIFIED STEP 1
